MathSciNet Relay Station
MathSciNet bibliographic data
MR953960 57S17 (22E40 57M99 57S30)
Kojima, Sadayoshi Isometry transformations of hyperbolic $3$-manifolds. Topology Appl. 29 (1988), no. 3, 297–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement